# SDR UIEA2014090800433

- Difficulty date: September 9, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 79,243 hours, 13,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX NOSE GEAR CUT OUT RT REAR CORNER FX SKIN ONE EACH RIVET HOLE CRACK AT STATION 400.  REPAIRED IAW RI-53-11-10680 REV A.
